# SDR DALA2019112536902

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1371509) FASTENER #2 HAS CRACK INDICATIONS IN UPPER SKIN 4 OCLOCK AND 10 OCLOCK POSITIONS LOOKING AFT. CORRECTIVE ACTION: REPAIRED RIGHT WING FWD DRAG FITTING #2 HOLE IAW ER/A # 582596-14 AD.
